Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 10, 2016, 4:55 PM EDT for Cuyahoga County, Geauga County, Lake County, Ohio. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2016, 4:55 PM EDT (20:55 UTC)
- Expired
- Sep 10, 2016, 6:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 51 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 4:58 PM EDT | TSTM WND GST 46 | 3 N Cleveland, OH | A 40 KNOT THUNDERSTORM WIND GUST WAS MEASURED AT KBKL. |
| Sep 10, 5:24 PM EDT | TSTM WND DMG | 1 W Painesville, OH | TREES DOWN IN WEST SIDE OF PAINESVILLE. TIME ESTIMATED BY RADAR. |
| Sep 10, 5:32 PM EDT | TSTM WND DMG | 4 Sse Painesville, OH | TREES DOWN IN CONCORD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 3:30 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 258 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
623
WUUS51 KCLE 102055
SVRCLE
OHC035-055-085-102200-
/O.NEW.KCLE.SV.W.0076.160910T2055Z-160910T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
455 PM EDT SAT SEP 10 2016
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAKE COUNTY IN NORTHEASTERN OHIO...
GEAUGA COUNTY IN NORTHEASTERN OHIO...
CUYAHOGA COUNTY IN NORTHEASTERN OHIO...
* UNTIL 600 PM EDT
* AT 454 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF LAKELINE TO STRONGSVILLE...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLEVELAND...PAINESVILLE...WILLOWICK...CHARDON...FAIRPORT HARBOR...
GENEVA-ON-THE-LAKE...PARMA...LAKEWOOD...EUCLID...MENTOR...CLEVELAND
HEIGHTS...STRONGSVILLE...NORTH ROYALTON...SOLON...WILLOUGHBY...
TWINSBURG...EASTLAKE...WARRENSVILLE HEIGHTS...MACEDONIA AND SOUTH
RUSSELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4188 8085 4185 8100 4159 8100 4148 8108
4134 8134 4135 8159 4128 8157 4128 8188
4131 8188 4153 8174 4154 8169 4174 8138
4192 8081 4191 8081
TIME...MOT...LOC 2054Z 242DEG 34KT 4176 8154 4130 8184
HAIL...0.88IN
WIND...60MPH
$$
OUDEMAN1 follow-up statement
628
WWUS51 KCLE 102124
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
524 PM EDT SAT SEP 10 2016
OHC035-055-085-102200-
/O.CON.KCLE.SV.W.0076.000000T0000Z-160910T2200Z/
LAKE OH-GEAUGA OH-CUYAHOGA OH-
524 PM EDT SAT SEP 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR LAKE...GEAUGA AND CUYAHOGA COUNTIES...
AT 522 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF FAIRPORT HARBOR TO WARRENSVILLE
HEIGHTS...MOVING NORTHEAST AT 40 MPH. WIND GUSTS TO 54 MPH HAVE BEEN
REPORTED WHEN THE STORMS PASSED OVER CLEVELAND HOPKINS AIRPORT.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...PAINESVILLE...WILLOWICK...CHARDON...FAIRPORT HARBOR...
GENEVA-ON-THE-LAKE...PARMA...EUCLID...MENTOR...CLEVELAND HEIGHTS...
NORTH ROYALTON...SOLON...WILLOUGHBY...TWINSBURG...EASTLAKE...
WARRENSVILLE HEIGHTS...MACEDONIA...SOUTH RUSSELL...
MADISON AND MIDDLEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4188 8087 4185 8100 4158 8100 4148 8108
4134 8133 4135 8159 4128 8157 4128 8178
4156 8163 4174 8138 4191 8081
TIME...MOT...LOC 2122Z 242DEG 34KT 4188 8124 4142 8154
HAIL...0.88IN
WIND...60MPH
$$
OUDEMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:00 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Sep 10, 3:00 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
300 PM EDT SAT SEP 10 2016
.SYNOPSIS...
A cold front will move east across the area tonight. A large area of
high pressure will build northeast into the Great Lakes region by
Sunday afternoon. The high will then build east to the New England
states by Monday afternoon where it will become nearly stationary
through Tuesday. A warm front will lift northeast across the area
by Tuesday morning followed by another cold front Wednesday
morning.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Cold front continues to push east toward the area with a line of
showers developing. Some thunderstorm activity has already
developed along the southern end of the line. Current thinking is
that the best chance for thunderstorms that could become severe will
occur over the eastern half of our forecast area this evening where
the best heating has taken place. Dewpoint temperatures have
climbed into the lower 70s. Air temperatures are already in the
middle to upper 80s east half and lower 80s in the west half. As the
front pushes east across the area later tonight, expecting showers
and thunderstorms to remain ahead of the frontal boundary with a
fairly sharp cutoff in the end of the precipitation from west to
east. As cold air advection takes place, drier air will move into
the area overnight. I think there is a limited chance for a few
showers over the northeast lakeshore counties but will keep it a
slight to minimal chance by morning.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
Fairly strong upper level trough is progged to swing quickly east
and out of the area tonight making way for broad upper level ridge
to push east over the area Sunday. This will force the cold front at
the surface to move well east of the area overnight allowing high
pressure to build east across the area. Much cooler and drier air
will push into the local forecast area Sunday and will continue to
do so through Monday.
Another storm system will push east across the northern Great Lakes
on Tuesday allowing warm air advection to resume across the forecast
area. A trailing cold front will then approach the area Tuesday
night and bring another small threat of showers and thunderstorms to
the area.
Temperatures will drop to cool levels over the next couple days in
the cold air advection but will then recover nicely by Tuesday in
the warm sector ahead of the low pressure system.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Cold front will move across the area on Wednesday with a round of
showers and thunderstorms possible. By Wednesday evening high
pressure will be in control of the region. This area of high
pressure will then remain in control into at least Friday as the
next storm system attempts to move into the upper Great Lakes.
Wednesday and Thursday will be cool with highs in the lower 70s.
Warmer Friday with highs back into the middle 70s.
&&
.AVIATION /18Z Saturday THROUGH Thursday/...
Cold front getting very close to western OH as of 1730z. Already
seeing showers and thunderstorms developing along the boundary
with the strongest convection currently located near and south of
Indianapolis. Cloud cover this morning has limited the surface
heating across NW OH so the intensification of the line in this
area seems like it will be minimal. We continue to monitor a 60
knot 5H jet moving across Indiana and another piece of energy over
Missouri. As this energy moves eastward and catches the frontal
boundary stronger storms should develop. Current thinking is that
the strongest storms will be located near and south of a KHZY to
KMFD to Columbus line. Best timing of the thunderstorms is
between 20z and 00z. MVFR, brief IFR, possible with any of the
thunderstorms. If a stronger line develops we will amend the TAF'S
to add the stronger wind gusts.
Cold front passes this evening with the gusty Southwest winds
becoming west. Winds shift to the northwest overnight or early
Sunday morning and decrease. Any remaining MVFR ceilings in the
wake of the front should lift by mid/late Sunday morning,
especially across NE OH and NW PA.
OUTLOOK...Non-VFR possible Wednesday in morning fog and then
thunderstorm chances in the afternoon.
&&
.MARINE...
Southwesterly winds 15 to near 25 knots are producing 3 to 4 foot
waves across a decent portion of the lake this afternoon. The
largest waves have been located across the eastern half of the lake
especially around Erie. Winds will likely increase slightly as the
front approaches this evening before shifting to the west and
northwest. Waves will build the most with the wind shift and cold
advection in the wake of the front. Will leave the small craft
advisory and beach hazards statement in their current configuration.
Although we are slightly concerned that waves may stay up slightly
longer than the current forecast. Later shifts will monitor this.
High pressure arrives by Sunday afternoon with winds decreasing.
This area of high pressure will shift quickly eastward on Monday
allowing the next cold front to move into the central Great Lakes on
Tuesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Sunday morning for OHZ012-089.
Beach Hazards Statement through late tonight for OHZ003-007-
009>011.
PA...Beach Hazards Statement through Sunday morning for PAZ001.
MARINE...Small Craft Advisory until 10 AM EDT Sunday for LEZ147>149.
Small Craft Advisory until 4 AM EDT Sunday for LEZ142>146.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...Mullen
AVIATION...Mullen
MARINE...MullenHazardous weather outlook, Sep 10, 3:50 AM EDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 350 AM EDT SAT SEP 10 2016 OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-110800- WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE- 350 AM EDT SAT SEP 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE GREATEST THREAT WILL BE DAMAGING WINDS. HEAVY DOWNPOURS WITH LOCALIZED FLOODING IS ALSO A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. OHZ012-089-PAZ001-110800- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 350 AM EDT SAT SEP 10 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM EDT THIS AFTERNOON THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE GREATEST THREAT WILL BE DAMAGING WINDS. HEAVY DOWNPOURS WITH LOCALIZED FLOODING IS ALSO A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. THROUGH TONIGHT .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. OHZ003-007-009>011-110800- LUCAS-OTTAWA-ERIE-LORAIN-CUYAHOGA- 350 AM EDT SAT SEP 10 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM EDT THIS AFTERNOON THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAY ONE...TODAY AND TONIGHT. THROUGH TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE GREATEST THREAT WILL BE DAMAGING WINDS. HEAVY DOWNPOURS WITH LOCALIZED FLOODING IS ALSO A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LEZ061-142>149-162>169-110800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 350 AM EDT SAT SEP 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED.
In the hours before
Special weather statement, Sep 10, 3:28 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT SAT SEP 10 2016
OHZ018-019-028-029-102015-
RICHLAND OH-HURON OH-SENECA OH-CRAWFORD OH-
328 PM EDT SAT SEP 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RICHLAND...
SOUTHWESTERN HURON...NORTHERN CRAWFORD AND SOUTHEASTERN SENECA
COUNTIES UNTIL 415 PM EDT...
AT 327 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHATFIELD...OR 7 MILES NORTH OF BUCYRUS...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
BUCYRUS...SHELBY...WILLARD...PLYMOUTH...NEW WASHINGTON...
CHATFIELD...GREENWICH...ATTICA...BENTON...SHILOH...NORTH
FAIRFIELD...TIRO AND SULPHER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4079 8305 4090 8312 4098 8311 4121 8260
4096 8245
TIME...MOT...LOC 1927Z 244DEG 25KT 4091 8302
MULLENSpecial weather statement, Sep 10, 4:25 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
425 PM EDT SAT SEP 10 2016
OHZ011-029-030-102130-
RICHLAND-ASHLAND-CUYAHOGA-
425 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL RICHLAND...
SOUTH CENTRAL CUYAHOGA AND ASHLAND COUNTIES...
AT 425 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEW LONDON TO NEAR GALION...AND MOVING NORTHEAST
AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...STRONGSVILLE...BRUNSWICK...NORTH ROYALTON...
ONTARIO...LEXINGTON...HAYESVILLE...SAVANNAH...POLK...
BROADVIEW HEIGHTS...SULLIVAN...SPENCER...JEROMESVILLE...
BAILEY LAKES...MIFFLIN...ROWSBURG...NANKIN...
OLIVESBURG AND SHENANDOAH.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4068 8262 4071 8263 4071 8273 4077 8272
4099 8251 4099 8244 4105 8244 4106 8217
4129 8181 4135 8164 4128 8172 4128 8177
4126 8184 4104 8217 4100 8217 4099 8213
4087 8212 4079 8220 4066 8264
TIME...MOT...LOC 2025Z 246DEG 26KT 4102 8245 4068 8278
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:28 PM EDT | Special Weather Statement | CLE | Crawford, Huron | 47 min |
| Sep 10, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca | 48 min |
| Sep 10, 4:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| Sep 10, 4:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 48 min |
| Sep 10, 4:25 PM EDT | Special Weather Statement | CLE | Ashland, Richland | 65 min |
| Sep 10, 4:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Medina, Morrow, Richland, Wayne | 61 min |
| Sep 10, 4:53 PM EDT | Special Marine Warning | CLE | 112 min | |
| Sep 10, 5:29 PM EDT | Special Weather Statement | CLE | Holmes, Knox, Portage, Stark, Summit, Wayne | 61 min |
| Sep 10, 5:36 PM EDT | Special Weather Statement | CLE | Geauga | 24 min |
| Sep 10, 5:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Portage, Summit, Trumbull | 65 min |
| Sep 10, 6:38 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 67 min |
| Sep 10, 6:43 PM EDT | Special Weather Statement | CLE | Mahoning, Trumbull | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.